# SDR SWAA2022041285554

- Difficulty date: March 18, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 51,363 hours, 27,904 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED AT LEVEL ORSS 261 AT RT WING 2022-131823 / [01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED AT LEVEL ORSS 261 AT RT WING IAW B737-700 DWG # 115A2001 REV.- SRM 51-10-02 ITEM 9 SEE INDIVIDUAL SIGN-OFFS BELOW;[02] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED AT LEVEL ORSS 261 AT RT WING IAW B737-700 DWG # 115A2001 REV.- SRM 51-10-02 ITEM 9 SEE INDIVIDUAL SIGN-OFFS BELOW
